On Weighted Simpson Type Inequalities and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S, Tseng, Kuei-Lin and Yang, Gou-Sheng (2007) On Weighted Simpson Type Inequalities and Applications. Journal of Mathematical Inequalities, 1 (1). pp. 13-22. ISSN 1846-579X


In this paper we establish some weighted Simpson type inequalities and give several applications for the r − moments and the expectation of a continuous random variable. An approximation for Euler’s Beta mapping is given as well

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3259
Official URL http://files.ele-math.com/articles/jmi-01-02.pdf
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14259, weighted Simpson type inequalities, applications for the r – moments, Euler’s Beta mapping
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login